On discrimination procedure with mixtures of continuous and categorical variables

Oyeyemi, G.M., Mbaeyi, G.C. orcid.org/0000-0002-8313-8819, Salawu, S.I. et al. (1 more author) (2016) On discrimination procedure with mixtures of continuous and categorical variables. Journal of Applied Statistics, 43 (10). pp. 1864-1873. ISSN: 0266-4763

Abstract

Metadata

Item Type: Article
Authors/Creators:
Keywords: Location model; error rate; discriminant
Dates:
  • Accepted: 25 November 2015
  • Published (online): 22 February 2016
  • Published: August 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Date Deposited: 24 Nov 2025 15:51
Last Modified: 24 Nov 2025 15:51
Published Version: https://www.tandfonline.com/doi/full/10.1080/02664...
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/02664763.2015.1125859
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics